# SDR DALA2024111310931

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 70,272 hours, 26,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Right Wing Front
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 EXTERIOR EMERGENCY LIGHTING SYSTEM /BATTERY POWERED/RT EXT OVERWING EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED RIGHT WING FRONT EMERGENCY LIGHT LAMP. REFERENCE B-757 AMM 33-51. FOUND FUSE BAD ON M11648 POWER SUPPLY. REPLACED FUSE. CHKS GOOD. B757 WDM 33-51-13. (6627372)
